Black Stools for 3 days-low platelets and fatigue

Patient

Q: My stools have been black for the last 3 days. From my last visit to my doctor back in November, My platelets had finally started to go back up from 51 to 68 (Chemo ended in February of 2014). I read that ibuprofen may affect the stools, and I have been taking it for the previous 3 days. I stopped taking in on Monday and as of today my stools are still black. Is there something that I should do? Should I be concerned?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Good afternoon. Seems like some of my numbers are off...my HDL is consistently low even though i don't smoke or drink...

Q: 18 year slow growing clavicular mass on left shoulder above collar bone.... soft no pain a little larger than a golf ...

Q: Can a Lipoma go away on its own?

Q: I have a 5 cm lump on what I think would be considered the Vastus Lateralis or possibly rectus femoris (left leg), th...

Q: Hi doctor, Writing this to clear a doubt. I am 33 years now. I am having a small bump on my right hand upper side wh...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews